Articles | Volume 4, issue 4
https://doi.org/10.5194/gmd-4-1133-2011
https://doi.org/10.5194/gmd-4-1133-2011
Development and technical paper
 | 
19 Dec 2011
Development and technical paper |  | 19 Dec 2011

Improved convergence and stability properties in a three-dimensional higher-order ice sheet model

J. J. Fürst, O. Rybak, H. Goelzer, B. De Smedt, P. de Groen, and P. Huybrechts

Viewed

Total article views: 4,348 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
2,337 1,443 568 4,348 232 227
  • HTML: 2,337
  • PDF: 1,443
  • XML: 568
  • Total: 4,348
  • BibTeX: 232
  • EndNote: 227
Views and downloads (calculated since 01 Feb 2013, article published on 20 Jul 2011)
Cumulative views and downloads (calculated since 01 Feb 2013, article published on 20 Jul 2011)

Cited

Saved (final revised paper)

Saved (preprint)

Latest update: 26 May 2024
Download